Imperial College London

DrJackJacquier

Faculty of Natural SciencesDepartment of Mathematics

Senior Lecturer
 
 
 
//

Contact

 

+44 (0)20 7594 8569a.jacquier Website

 
 
//

Location

 

804Weeks BuildingSouth Kensington Campus

//

Summary

 

Summary

Dr Antoine Jacquier is a Senior Lecturer in the Department of Mathematics at Imperial College London.

His research interests are in Probability and Mathematical Finance. He is particularly interested in large deviations methods and asymptotic expansions for stochastic processes, and their applications to volatility modelling.

His personal webpage can be found at www2.imperial.ac.uk/~ajacquie/

 

Teaching

  • Statistical Methods in Finance, MSc in Mathematics and Finance.

Commercial activity

From September 2006 to September 2010, Dr Antoine Jacquier has been acting as a quantitative consultant for  Zeliade Systems, Paris. The main areas of research were the calibration of stochastic volatility models and the pricing of volatility derivatives.

Publications

Journals

Horvath B, Jacquier A, Lacombe C, Asymptotic behaviour of randomised fractional volatility models, Journal of Applied Probability, ISSN:0021-9002

Jacquier A, Shi F, The randomised Heston model, Siam Journal on Financial Mathematics, ISSN:1945-497X

Jacquier A, Pakkanen MS, Stone H, 2019, Pathwise large deviations for the rough Bergomi model, Journal of Applied Probability, Vol:55, ISSN:0021-9002, Pages:1078-1092

Gulisashvili A, Horvath B, Jacquier A, 2018, Mass at zero in the uncorrelated SABR model and implied volatility asymptotics, Quantitative Finance, Vol:18, ISSN:1469-7688, Pages:1753-1765

More Publications